| Model Number |
27MTJ-503 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2023, a 27mm sjm masters series heart valve with teflon cuff was chosen for procedure.During the procedure, the valve was removed due to the size difference and there was difficulty parachuting the device into the annulus.The procedure was completed using a non-abbott valve as a replacement.No adverse patient effects were reported.The patient status was reported as stable.
Additional Manufacturer Narrative
An event of difficulty parachuting the device into the annulus was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.